# SDR 2012F00087

- Difficulty date: April 6, 2012
- Submitted: May 11, 2012
- Operation: General aviation
- Aircraft: N776RS
- Make and model: Raythn HAWKER850XP
- Aircraft serial: 258776
- System (JASC): 3200 · Landing Gear System
- Part: Lever
- Part number: S25CX1037
- Condition: Corroded
- Part time: 1,602 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COMPONENTS (LEVERS AND ASSOCIATED RODS) FOUND CORRODED.  NO CORROSION PREVENTATIVE MATERIAL FOUND ON PARTS.  CORROSION EXTENSIVE BUT ONLY ON THESE PARTS IN PARTICULAR.  SURROUNDING AREAS IN BETWEEN THE WHEEL WELLS APPEAR TO BE CLEAN AND FREE FROM CORROSION.  AFFECTED PARTS HAVE FLAKING WHITE POWDER BUILD UP AND DEEP PITTING ON THE ALUMINUM.  ROD ENDS HAVE RUST AND STIFF RESISTANCE TO ROTATION.  ATTACHING BOLTS AND COTTER PINS RUSTY AND PITTED WITH CORROSION.  DISCUSSION WITH TECHS SUGGEST THAT CLEANING AND LUBRICATION AS REQUIRED BY THE MM AND INSPECTION INTERVALS DOES MUCH TO ALLEVIATE THIS SITUATION.
